Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

An extended error analysis for a meshfree discretization method of Darcy's problem

Title data

Schräder, Daniela ; Wendland, Holger:
An extended error analysis for a meshfree discretization method of Darcy's problem.
In: SIAM Journal on Numerical Analysis. Vol. 50 (2012) Issue 2 . - pp. 838-857.
ISSN 0036-1429
DOI: https://doi.org/10.1137/100806461

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 65N35 (65N12 65N15 76S05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 08:47
Last Modified: 31 Jul 2017 08:47
URI: https://eref.uni-bayreuth.de/id/eprint/38890